# SDR P5CA2018071800137

- Difficulty date: July 16, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 79,528 hours, 20,290 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Relief Valve
- Part number: 80217012
- Part serial: 960174
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENGINE BLEED/PACK OFF LIGHT REMAINS ON AFTER ENGINE START DUCT PRESSURE RT 0 UNTIL THRUST IS INCREASED. IAW AMM 36-11-18 REMOVED AND REPLACED RT ENGINE PRV AND PERFORMED LEAK CHECK NORMAL IAW AMM 36-13-00 PERFORM AIR SUPPLY CONTROL BITE TEST AND NO FAULTS FOUND IAW AMM 71-00-00 PERFORMED ENGINE RUN TEST CHECK NORMAL.
